# SDR GLBA2012022101

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,365 hours, 39,655 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE GEAR INTRANSIT LIGHT ILLUMINATED IN FLIGHT, RAN CHECKLIST, GEAR OPERATED NORMALLY TO THE EXTENDED POSITION, EMERGENCY DECLARED, LANDED SAFELY.  MX COULD NOT DUPLICATE, REPLACED THE NLG UPLOCK SWITCH IAW TC 1900-3260.00, OPS CHECKED GOOD.
